Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS Jackson, KY

August 10, 2013McCreary County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 10, 2013, 1:22 PM EDT for McCreary County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2013, 1:22 PM EDT (17:22 UTC)
Expired
Aug 10, 2013, 4:30 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County McCreary County, KY

The radar

The Knoxville radar (KMRX), 97 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 1:32 PM EDTFLASH FLOODStrunk, KYWATER IN STRUCTURE ON CORDELL FLATS ROAD. ED MEADOWS ROAD IS IMPASSABLE. ROADS ARE UNDER WATER AT THE INTERSECTION OF LUM STRUNK ROAD AND KY HWY 1470. APPROXIMATELY 15 HOUSE IN THE CORDELL FLATS COMMUNITY HAVE BEEN AFFECTED. THE MARSH CREEK CHURCH IS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGUS53 KJKL 101722
FFWJKL
KYC147-102030-
/O.NEW.KJKL.FF.W.0022.130810T1722Z-130810T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
122 PM EDT SAT AUG 10 2013

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 430 PM EDT

* AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE  
  WARNED AREA. WEATHER RADAR SHOWS THAT MORE THAN 3 INCHES OF RAIN
  HAS FALLEN SINCE NOON NEAR THE COMMUNITY OF STRUNK.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOLLYHILL AND STRUNK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3659 8437 3659 8451 3666 8446 3670 8432
      3664 8428 3661 8424 3660 8423 3659 8423

$$

HAL
1 follow-up statement
063 
WGUS73 KJKL 101905
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
305 PM EDT SAT AUG 10 2013

KYC147-102030-
/O.CON.KJKL.FF.W.0022.000000T0000Z-130810T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-
305 PM EDT SAT AUG 10 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MCCREARY
COUNTY UNTIL 430 PM EDT...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING IN STRUNK. OFFICIALS ARE REPORTING THAT 
THE WATER HAS STARTED TO GO DOWN...HOWEVER THAT THERE IS STILL SOME 
FLOODING OCCURRING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
HOLLYHILL...PINE KNOT AND STRUNK.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LAUREL CREEK...PERKINS CREEK...ROARING PAUNCH CREEK...OTTER CREEK...
DARDY BRANCH...BUCKS BRANCH...JELLICO CREEK...SMITH FORK...BIG
BRANCH...MARSH CREEK...CAT CREEK...PLEASANT RUN...RYANS CREEK...ROCK
CREEK...GUM FORK AND MIKE BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3659 8437 3659 8451 3666 8446 3670 8432
      3664 8428 3661 8424 3660 8423 3659 8423

$$

JACOBSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 8:25 AM EDT, 4 hours 57 minutes earlier.

Area forecast discussion, Aug 10, 8:25 AM EDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
825 AM EDT SAT AUG 10 2013

.UPDATE...
ISSUED AT 820 AM EDT SAT AUG 10 2013

UPDATED THE FORECAST TO DROP THE WATCH FOR FLEMING COUNTY NOW THAT
THE FIRST BOUT OF HEAVY RAIN HAS LEFT THE AREA. WILL CONTINUE THE
HEAVY RAIN MENTION IN THE GRIDS...ZONES...AND HWO THOUGH. THE NEXT
ROUND MAY ARRIVE DURING THE AFTERNOON HOURS AND AFFECT MAINLY THE
CUMBERLAND VALLEY HAVE REDRAWN THE POP AND WX GRIDS TOWARD THIS
IDEA. DID ISSUE A HANDFUL OF URBAN AND SMALL STREAM ADVISORIES AS
SOME OF THE CELLS EARLY THIS MORNING ROLLED RIGHT OVER PLACES THAT
SAW THE HEAVIEST RAIN LAST NIGHT. UPDATES HAVE BEEN SENT TO THE NDFD
AND WEB SERVERS ALONG WITH NEW ZONES AND AN HWO.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 440 AM EDT SAT AUG 10 2013

07Z SFC ANALYSIS SHOWS A WAVY FRONTAL BOUNDARY LYING ACROSS KENTUCKY
AND THIS REMAINS ACTIVE WITH SHOWERS AND THUNDERSTORMS. THE MOST
CONCENTRATED OF THESE HAVE BEEN THE ONES RUNNING RIGHT ALONG OUR
NORTHERN BORDER WITH ILN. FOR THIS CLUSTER A FFA HAS BEEN ISSUED. TO
THE SOUTH...ADDITIONAL STORMS ARE DEVELOPING AND THESE MAY YET BUILD
INTO ANOTHER MCS OVER THE NEXT COUPLE OF HOURS. FOR NOW HAVE LIMITED
THE FLOOD WATCH TO THE NORTHERN TIP OF THE CWA...BUT THIS MAY BE
EXTENDED SOUTH THROUGH THE REST OF EAST KENTUCKY IF THE SOUTHERN
STORMS SHOW BETTER SIGNS OF ORGANIZING. OTHERWISE...ANOTHER MUGGY
NIGHT OF TEMPS AND DEWPOINTS NEAR 70 DEGREES...LIGHT WINDS...AND
PATCHY FOG IS UNDER WAY.

THE MODELS ARE IN GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM AS
THEY ALL DEPICT FAST ZONAL FLOW THROUGH THE SOUTHERN OHIO VALLEY
BENEATH A PERSISTENT DEEP TROUGH OVER EAST CENTRAL CANADA AND ABOVE A
FLAT RIDGE HOLDING OVER THE DEEP SOUTH. A DECENT MID LEVEL SHORTWAVE
WILL PASS JUST NORTH OF KENTUCKY TODAY IN THE CONFLUENT FLOW. THIS
WILL BE ENOUGH TO KEEP OUR UNSETTLED WEATHER GOING FOR ANOTHER DAY AT
LEAST. THE RUN TO RUN CONSISTENCY AND EVOLUTION OF CONVECTION IN THE
HRRR HAS BEEN OF LITTLE USE THIS NIGHT SO ONLY HAVE GIVEN IT CREDENCE
WHEN ITS IDEAS ALSO LINED UP WITH THE NAM12 AND RADAR TRENDS FOR THE
NEAR TERM AFTER THAT THE HIGHER RESOLUTION NAM12 WAS FAVORED INTO
SUNDAY.

SENSIBLE WEATHER WILL FEATURE HEAVY DOWN POUR PRODUCING SHOWERS AND
THUNDERSTORMS CROSSING THE AREA TODAY WITH A GOOD POTENTIAL FOR
TRAINING. THE LOCATION MOST UNDER THE GUN IS FLEMING COUNTY THIS
MORNING WITH THE CURRENT SETUP SO A FLOOD WATCH IS OUT UNTIL 15Z
THERE ALONG WITH A JUST ISSUED WARNING FOR THE NORTHERN HALF OF THE
COUNTY. THE REST OF THE AREA WILL BE UNDER A MORE LOCALIZED THREAT
FOR FLASH FLOODING TODAY SO HAVE LEFT THEM OUT OF A WATCH AT THIS
TIME. WILL CONTINUE TO HIGHLIGHT THE CONCERN IN THE HWO...GRIDS...
AND ZONES. EXPECT THE DIURNAL CYCLE TO BE MORE DOMINANT TONIGHT AND
SUNDAY AS THE UPPER SUPPORT WANES...BUT THE SFC BOUNDARY REMAINS.
SIMILAR TO THE PAST FEW NIGHTS...PATCHY FOG WILL BE AROUND THROUGH
THE NIGHT...ESPECIALLY IN THE VALLEYS AND ANY PLACE THAT MANAGES TO
SEE CLEARING. HIGHS TODAY AND SUNDAY WILL BE DEPENDENT ON THE CLOUD
COVER AND CONVECTION...BUT IN GENERAL SHOULD END UP IN THE LOWER 80S
BOTH DAYS...THOUGH WITH GOOD SUNSHINE MID 80S WILL BE POSSIBLE.

USED THE CONSSHORT AS A STARTING POINT FOR WINDS AND DEWPOINTS
THROUGH 24 HOURS...CONSALL THEREAFTER. AS FOR TEMPS FAVORED THE
CONSALL FOR MAX AND MIN VALUES WITH A DIURNAL CURVE FROM OBS. AS FOR
POPS...HAVE ENDED UP MOST SIMILAR TO THE MET NUMBERS THROUGH THE
PERIOD.

.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)
ISSUED AT 440 AM EDT SAT AUG 10 2013

THE MODELS REMAIN IN GOOD AGREEMENT THROUGH THE LONG TERM WITH THE
LARGE EASTERN CANADIAN TROUGH GRADUALLY BROADENING AND INFLUENCING
THE EASTERN CONUS. THIS WILL ALLOW FOR A MORE DECISIVE COLD FRONT TO
PASS THROUGH EASTERN KENTUCKY BY TUESDAY...AND ALLOW FOR DECREASING
RELATIVE HUMIDITY AS WELL AS RAIN CHANCES BY THE MIDDLE OF THE
UPCOMING WORK WEEK.

FOLLOWED THE CONSENSUS BLENDED DATA PRETTY CLOSE. THE HIGHEST POPS
WILL PEAK MONDAY NIGHT INTO TUESDAY WITH THE PASSING COLD FRONT.
GENERALLY DRY WEATHER WILL BE ON TAP FOR WEDNESDAY AND THURSDAY
BESIDES A FEW SHOWERS OR STORMS ACROSS THE SOUTHEAST TERRAIN. BY
FRIDAY...ISOLATED TO SCATTERED CONVECTION WILL CREEP BACK IN ACROSS
THE AREA AS MOISTURE INCREASES ONCE AGAIN.

FOR TEMPERATURES...READINGS WILL START OUT NEAR NORMAL...AND THEN
DROP BACK TO BELOW NORMAL BY TUESDAY AND ONWARD. LOWS WILL DROP BACK
DOWN INTO THE 50S FOR THURSDAY MORNING...WITH HIGHS MAINLY IN THE
70S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 825 AM EDT SAT AUG 10 2013

ASIDE FROM SOME LINGERING FOG AT A COUPLE OF THE TAF SITES THIS
MORNING...CONDITIONS SHOULD BE VFR FOR A GOOD PORTION OF THE MORNING.
DO EXPECT ADDITIONAL SHOWERS AND THUNDERSTORMS TO TAKE SHAPE LATE IN
THE MORNING...THOUGH AND ROLL OVER EAST KENTUCKY...PARTICULARLY THE
CUMBERLAND VALLEY...DURING THE AFTERNOON. ANY OF THESE STORMS...INTO
THE EVENING...WILL DROP VISIBILITIES AND CEILINGS TO MVFR OR BRIEFLY
LOWER. THE CONVECTION OF THE DAY IS EXPECTED TO SETTLE DOWN LATER
THIS EVENING WITH SOME PATCHY FOG POSSIBLE AT THE TAF SITES. OUTSIDE
OF ANY NEARBY STORM...WINDS WILL BE LIGHT AND VARIABLE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GREIF
SHORT TERM...GREIF
LONG TERM...GEOGERIAN
AVIATION...GREIF
Hazardous weather outlook, Aug 10, 8:00 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
800 AM EDT SAT AUG 10 2013

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111500-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
800 AM EDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE
EXPECTED TODAY. FROM THESE...THERE WILL BE A POTENTIAL FOR LOCALIZED
FLASH FLOODING.

THUNDERSTORMS WILL BE POSSIBLE FOR MOST OF THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES ACROSS EAST KENTUCKY THROUGH
TUESDAY NIGHT.

THUNDERSTORMS WILL ALSO BE POSSIBLE NEAR THE TENNESSEE AND VIRGINA
BORDERS FROM WEDNESDAY THROUGH THURSDAY NIGHT.

THUNDERSTORMS WILL ALSO BE POSSIBLE FOR THE ENTIRE AREA ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING...HIGH WATER...OR
HEAVY RAINFALL OF GREATER THAN AN INCH IN AN HOUR TO THE NATIONAL
WEATHER SERVICE OFFICE IN JACKSON.

GREIF

In the hours before

Local storm report, Aug 10, 9:09 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
909 AM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       VEST                    37.40N 83.01W
08/10/2013  M3.03 INCH       KNOTT              KY   MESONET

            3.03 INCHES OF RAIN DURING THE LAST TWENTY FOUR HOURS.

&&

TBREWER
Local storm report, Aug 10, 9:11 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
911 AM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       PHELPS                  37.51N 82.16W
08/10/2013  M2.91 INCH       PIKE               KY   MESONET

            IFLOWS GAUGE AT PETERS CREEK MEASURED 2.91 INCHES OF
            RAINFALL OVER THE LAST 24 HOURS.

&&

TBREWER
Local storm report, Aug 10, 9:18 AM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
918 AM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       WHEELWRIGHT             37.34N 82.72W
08/10/2013  M2.14 INCH       FLOYD              KY   MESONET

            IFLOWS GAUGE LOCATED AT RIGHT BEAVER MEASURED 2.14 INCHES
            OF RAIN OVER THE LAST 24 HOURS.

&&

TBREWER
Local storm report, Aug 10, 9:21 AM EDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
921 AM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       2 E AVAWAM              37.22N 83.24W
08/10/2013  M2.43 INCH       PERRY              KY   911 CALL CENTER

            IFLOWS GAUGE LOCATED AT ROCK HOUSE MEASURED 2.43 INCHES
            OF RAINFALL OVER THE LAST 24 HOURS.

&&

TBREWER
Local storm report, Aug 10, 9:25 AM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
925 AM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       STANDING ROCK           37.71N 83.70W
08/10/2013  M2.28 INCH       LEE                KY   MESONET

            IFLOWS GAUGE LOCATED AT LEECO MEASURED 2.28 INCHES OF
            RAIN DURING THE LAST 24 HOUR PERIOD.

&&

TBREWER
Local storm report, Aug 10, 9:26 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
926 AM EDT SAT AUG 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       WHEELWRIGHT             37.34N 82.72W
08/10/2013  M2.14 INCH       FLOYD              KY   MESONET

            IFLOWS GAUGE LOCATED AT RIGHT BEAVER MEASURED 2.14 INCHES
            OF RAIN OVER THE LAST 24 HOURS.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:41 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Knott, Magoffin6 hr
Aug 9, 9:05 PM EDTAreal Flood AdvisoryJKLBreathitt, Leslie, Owsley, Perry6 hr
Aug 9, 9:28 PM EDTFlash Flood WarningJKLBreathitt, Leslie, Owsley, Perry6 hr
Aug 10, 1:45 AM EDTAreal Flood AdvisoryJKLFleming3 hr
Aug 10, 4:10 AM EDTFlash Flood WatchJKLFleming4 hr
Aug 10, 4:19 AM EDTFlash Flood WarningJKLFleming6 hr
Aug 10, 7:17 AM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin3 hr
Aug 10, 7:20 AM EDTAreal Flood AdvisoryJKLLetcher, Pike3 hr
Aug 10, 7:39 AM EDTAreal Flood AdvisoryJKLFleming3 hr
Aug 10, 12:54 PM EDTAreal Flood AdvisoryJKLMcCreary2 hr
Aug 10, 6:17 PM EDTAreal Flood AdvisoryJKLEstill, Jackson, Lee3 hr
Aug 10, 6:32 PM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley, Rockcastle3 hr
Aug 10, 6:36 PM EDTAreal Flood AdvisoryJKLJohnson, Magoffin, Menifee, Morgan, Wolfe3 hr
Aug 10, 6:53 PM EDTFlash Flood WarningJKLEstill, Jackson, Lee4 hr
Aug 10, 7:11 PM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley3 hr
Aug 10, 7:20 PM EDTFlash Flood WarningJKLJackson, Rockcastle4 hr
Aug 10, 7:30 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin, Martin3 hr
Aug 10, 7:37 PM EDTFlash Flood WarningJKLJackson, Lee, Owsley4 hr
Aug 10, 7:58 PM EDTFlash Flood WarningJKLMagoffin4 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.